2018
Том 70
№ 9

All Issues

Noor M. A.

Articles: 1
Brief Communications (English)

Simpson-type inequalities for geometrically relative convex functions

Awan M. U., Noor K. I., Noor M. A.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 7. - pp. 992-1000

We consider a class of geometrically relative convex functions and deduce several new integral inequalities of Simpson’s type via geometrically relative convex functions. The ideas and techniques used in the paper may stimulate further research in this area.